Alert archive / Texas / Wind Advisories in 2015

Wind Advisory 2, NWS Fort Worth, TX

February 20, 201536 counties in Texas

NWS Fort Worth, TX issued this wind advisory at Feb 20, 2015, 10:40 AM CST for 36 counties in Texas. It took effect at Feb 20, 2015, 12:00 PM CST. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Feb 20, 2015, 10:40 AM CST (16:40 UTC)
In effect from
Feb 20, 2015, 12:00 PM CST
Expired
Feb 20, 2015, 9:59 PM CST
In force
10 hr
Issued by
NWS Fort Worth, TX
All 36 counties

Anderson County, TX, Bell County, TX, Bosque County, TX, Collin County, TX, Cooke County, TX, Coryell County, TX, Dallas County, TX, Delta County, TX, Denton County, TX, Ellis County, TX, Falls County, TX, Fannin County, TX, Freestone County, TX, Grayson County, TX, Henderson County, TX, Hill County, TX, Hood County, TX, Hopkins County, TX, Hunt County, TX, Johnson County, TX, Kaufman County, TX, Lamar County, TX, Leon County, TX, Limestone County, TX, McLennan County, TX, Milam County, TX, Montague County, TX, Navarro County, TX, Parker County, TX, Rains County, TX, Robertson County, TX, Rockwall County, TX, Somervell County, TX, Tarrant County, TX, Van Zandt County, TX, Wise County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 56 km from the middle of the area, began a volume at 16:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 4.7 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2015-02-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2015-02-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 348 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
563 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
348 m²/s²
0-3 km storm-relative helicity
348 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

195 
WWUS74 KFWD 201640
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
1040 AM CST FRI FEB 20 2015

...WIND ADVISORY IN EFFECT THROUGH 4 AM CST SATURDAY...

.A WIND ADVISORY IS IN EFFECT FOR AREAS EAST OF A BOWIE TO MINERAL
WELLS TO KILLEEN LINE FROM NOON FRIDAY TO 4 AM CST.

TXZ091>095-102>107-117>123-131>135-144>148-157>162-174-175-210045-
/O.NEW.KFWD.WI.Y.0002.150220T1800Z-150221T1000Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-WISE-DENTON-COLLIN-HUNT-DELTA-
HOPKINS-PARKER-TARRANT-DALLAS-ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-
HOOD-SOMERVELL-JOHNSON-ELLIS-HENDERSON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-LEON-
MILAM-ROBERTSON-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...DECATUR...BRIDGEPORT...
DENTON...LEWISVILLE...FLOWER MOUND...THE COLONY...PLANO...
GREENVILLE...COMMERCE...COOPER...SULPHUR SPRINGS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...
EDGEWOOD...EMORY...POINT...EAST TAWAKONI...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY...
CLIFTON...MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...
TEAGUE...FAIRFIELD...PALESTINE...COPPERAS COVE...GATESVILLE...
KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA...
GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON...
ROCKDALE...HEARNE...FRANKLIN...CALVERT
1040 AM CST FRI FEB 20 2015

...WIND ADVISORY IN EFFECT UNTIL 4 AM CST SATURDAY...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM CST SATURDAY. 

* TIMING...THE WIND ADVISORY IS IN EFFECT FROM NOON FRIDAY THROUGH
 4 AM CST SATURDAY. 

* WINDS...SUSTAINED WIND SPEEDS OF 25 TO 30 MPH WITH WIND GUSTS TO
  35 MPH CAN BE EXPECTED. 

* IMPACTS...STRONG SOUTH WINDS MAY MAKE DRIVING
  DIFFICULT...ESPECIALLY ON EAST-WEST ORIENTED ROADWAYS.
  INDIVIDUALS IN LIGHTWEIGHT OR HIGH PROFILE VEHICLES SHOULD
  EXERCISE CAUTION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO
30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD
USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES.  RESIDENTS MAY
WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND
OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE
STRONG WINDS.

&&

$$

DUNN
2 follow-up statements
403 
WWUS74 KFWD 202047 AAA
NPWFWD

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
247 PM CST FRI FEB 20 2015

TXZ091>095-102>107-117>123-131>135-144>148-157>162-174-175-210600-
/O.CON.KFWD.WI.Y.0002.000000T0000Z-150221T1000Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-WISE-DENTON-COLLIN-HUNT-DELTA-
HOPKINS-PARKER-TARRANT-DALLAS-ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-
HOOD-SOMERVELL-JOHNSON-ELLIS-HENDERSON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-LEON-
MILAM-ROBERTSON-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...DECATUR...BRIDGEPORT...
DENTON...LEWISVILLE...FLOWER MOUND...THE COLONY...PLANO...
GREENVILLE...COMMERCE...COOPER...SULPHUR SPRINGS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...
EDGEWOOD...EMORY...POINT...EAST TAWAKONI...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY...
CLIFTON...MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...
TEAGUE...FAIRFIELD...PALESTINE...COPPERAS COVE...GATESVILLE...
KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA...
GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON...
ROCKDALE...HEARNE...FRANKLIN...CALVERT
247 PM CST FRI FEB 20 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST SATURDAY...

* TIMING...NOW THROUGH 4 AM SATURDAY. 

* WINDS...SUSTAINED WIND SPEEDS OF 25 TO 30 MPH WITH WIND GUSTS TO
  40 MPH CAN BE EXPECTED.

* IMPACTS...STRONG SOUTH WINDS MAY MAKE DRIVING DIFFICULT... 
  ESPECIALLY ON EAST-WEST ORIENTED ROADWAYS. INDIVIDUALS IN 
  LIGHTWEIGHT OR HIGH PROFILE VEHICLES SHOULD EXERCISE CAUTION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO
30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. 

&&

$$

DUNN
121 
WWUS74 KFWD 210359
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
959 PM CST FRI FEB 20 2015

...WIND ADVISORY FOR TONIGHT CANCELLED...

.WIND SPEEDS HAVE DECREASED BELOW ADVISORY CRITERIA THIS EVENING BUT
WILL REMAIN IN THE 15 TO 25 MPH RANGE ALONG WITH SOME HIGHER GUSTS
OVERNIGHT.

TXZ091>095-102>107-117>123-131>135-144>148-157>162-174-175-210500-
/O.CAN.KFWD.WI.Y.0002.000000T0000Z-150221T1000Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-WISE-DENTON-COLLIN-HUNT-DELTA-
HOPKINS-PARKER-TARRANT-DALLAS-ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-
HOOD-SOMERVELL-JOHNSON-ELLIS-HENDERSON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-LEON-
MILAM-ROBERTSON-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...DECATUR...BRIDGEPORT...
DENTON...LEWISVILLE...FLOWER MOUND...THE COLONY...PLANO...
GREENVILLE...COMMERCE...COOPER...SULPHUR SPRINGS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...
EDGEWOOD...EMORY...POINT...EAST TAWAKONI...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY...
CLIFTON...MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...
TEAGUE...FAIRFIELD...PALESTINE...COPPERAS COVE...GATESVILLE...
KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA...
GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON...
ROCKDALE...HEARNE...FRANKLIN...CALVERT
959 PM CST FRI FEB 20 2015

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS CANCELLED THE WIND
ADVISORY. 

WIND SPEEDS WILL RANGE FROM 15 TO 25 MPH OVERNIGHT WITH SOME GUSTS
TO 30 MPH.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this wind advisory went out at Feb 20, 5:54 AM CST, 4 hours 46 minutes earlier.

Area forecast discussion, Feb 20, 5:54 AM CST, 4 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
554 AM CST FRI FEB 20 2015

.AVIATION...

FOR THE 12Z TAFS...MVFR CIGS ARE EXPECTED THROUGH MOST OF THE
VALID FORECAST PERIOD. CHANGES IN CLOUD HEIGHT AND WIND INTENSITY
AND DIRECTION ARE THE PRIMARY FORECAST CHALLENGES FOR THE NEXT 24
TO 30 HOURS.

CLOUD HEIGHTS WERE GENERALLY HOLDING AROUND 1500 FEET ABOVE GROUND
LEVEL OVER DFW AREA TAF SITES...AND JUST OVER 2000 FEET ABOVE
GROUND LEVEL AT WACO. A WARM FRONT WAS LOCATED NEAR A LINE FROM
BOWIE TO TERRELL THIS MORNING...WHICH ACCOUNTS FOR THE LOWER CLOUD
HEIGHTS NEAR THE DFW AREA COMPARED TO WACO. CLOUD HEIGHTS MAY
CONTINUE TO FALL BY A FEW HUNDRED FEET THIS MORNING...SO INCLUDED
A TEMPO GROUP FOR IFR CEILINGS OVER THE DFW AREA FROM 13 TO 15Z.

AFTER 15Z...THE WARM FRONT IS EXPECTED TO START TO LIFT SLOWLY
NORTH...RESULTING IN A RETURN TO NEAR 1500 FOOT CEILINGS THROUGH
NOON. AFTER NOON...PERSISTENT WARM AIR ADVECTION AND A
STRENGTHENING PRESSURE GRADIENT ARE EXPECTED TO WORK TOGETHER TO
HELP IMPROVE CLOUD HEIGHTS ABOVE 2000 FEET. BY THIS EVENING...
CLOUDS WILL LIKELY FALL BELOW 2000 FEET ONCE AGAIN...AND REMAIN
THERE THROUGH THE OVERNIGHT HOURS.

A STRONG LOW-LEVEL JET OF 50 TO 55 KTS IS EXPECTED TO DEVELOP
OVER THE REGION TONIGHT...AND SUSTAINED WINDS ARE ACTUALLY
EXPECTED TO INCREASE TO AROUND 25 KTS AT THE SURFACE AS A LOW
PRESSURE SYSTEM MOVES EAST ACROSS THE SOUTHERN PLAINS. THIS LOW
PRESSURE SYSTEM WILL SEND A COLD FRONT ACROSS NORTH CENTRAL TEXAS
SATURDAY MORNING. LIGHT RAIN OR DRIZZLE IS POSSIBLE ALONG THE
FRONT...WHICH IS EXPECTED TO MOVE ACROSS AREA TAF SITES AFTER 12Z.
WENT AHEAD WITH A MENTION OF LIGHT DRIZZLE IN THE EXTENDED PORTION
OF THE DFW TAF WITH A FRONTAL PASSAGE AT 14Z FOR NOW. DRY AIR
ADVECTION SHOULD RESULT IN A QUICK END TO ANY LIGHT DRIZZLE OR
RAINFALL BY LATE SATURDAY MORNING.

CAVANAUGH

&&

.PREV DISCUSSION... /ISSUED 404 AM CST FRI FEB 20 2015/

...WINTRY PRECIPITATION POTENTIAL FIRST OF NEXT WEEK...

WINTRY MUCH OF NORTH AMERICA WILL REMAIN UNDER THE INFLUENCE OF
THE HUDSON BAY UPPER VORTEX THROUGH LATE FEBRUARY. AN UPPER LOW
OVER NEW ENGLAND WILL SWING NORTHEAST THROUGH THE CANADIAN
MARITIMES TODAY AS THE MAIN UPPER LOW AMPLIFIES WESTWARD INTO
WESTERN CANADA AND THEN MOVES DOWN THROUGH THE NORTHERN PLAINS
AND THE WESTERN CONUS THIS WEEKEND. THE WESTERN CONUS UPPER TROUGH
WILL BECOME DETACHED FROM THE UPPER THOUGH OVER THE NORTHERN
PLAINS AND LINGER OVER WESTERN NEVADA FOR A DAY...THEN MOVE ACROSS
THE STATE ON WEDNESDAY. AT THE SURFACE...CYCLOGENESIS IS TAKING
PLACE IN THE PANHANDLE REGION WITH A WARM FRONT EXTENDING
SOUTHEAST INTO SOUTHWEST LOUISIANA. A TIGHT PRESSURE GRADIENT
ACROSS THE CWA TODAY WILL RESULT IN GUSTY WINDS OF 15 TO 25 MPH.
THE SURFACE LOW WILL MOVE EAST ALONG THE RED RIVER TODAY...THEN
NORTHEAST TOWARD OHIO SATURDAY NIGHT. A LARGE MASS OF ARCTIC AIR
OVER NORTHWEST CANADA WILL DROP SOUTHWARD BEHIND THE EXITING
SURFACE LOW ON SATURDAY NIGHT WITH BELOW NORMAL TEMPERATURES
SUNDAY THROUGH TUESDAY. WEDNESDAY WILL BE DRY WITH SLIGHTLY WARMER
TEMPERATURES. FOR WEDNESDAY NIGHT AND THURSDAY...THE GFS AND ECMWF
AGREE ON THE OVERALL UPPER PATTERN BUT DISAGREE ON SURFACE
FEATURES. THE ECMWF DEVELOPS ANOTHER SURFACE CYCLONE...SIMILAR TO
TODAYS...AND MOVES IT ACROSS CENTRAL AND SOUTHEAST TEXAS ON
THURSDAY WITH MORE ARCTIC AIR AFTERWARD. THE GFS DOES NOT DEVELOP
THE SURFACE LOW...BUT INSTEAD KEEPS THE COLD AIR FILTERING DOWN
INTO THE REGION LATE WEEK.

RETURNING MOISTURE WILL RESULT IN SOME DRIZZLE AND LIGHT RAIN
TODAY. WE HAVE CONTINUED THE CHANCE OF LIGHT RAIN TONIGHT THROUGH
SATURDAY NIGHT MAINLY ALONG AND EAST OF THE I-35 CORRIDOR.
WEAK FORCING ALOFT AND ISENTROPIC LIFT ALONG THE ELEVATED FRONTAL
BOUNDARY IS EXPECTED TO PRODUCE PRECIPITATION OVER THE REGION SUNDAY
THROUGH MONDAY...THEN OVER THE SOUTHEASTERN 1/2 MONDAY NIGHT AND
TUESDAY. FORECAST SOUNDINGS ACROSS THE REGION INDICATE THE
SUB-FREEZING AIR WILL DEEPEN ENOUGH TO PRODUCE LIGHT FREEZING
RAIN INITIALLY SUNDAY NIGHT...THEN SLEET AND FREEZING RAIN MONDAY
THROUGH TUESDAY. LATE SUNDAY NIGHT THROUGH MONDAY MIDDAY SEEMS TO
BE THE BEST TIME FOR ICE ACCUMULATIONS OF AROUND ONE TENTH OF AN
INCH OVER THE NORTHWEST HALF...INCLUDING THE METROPLEX AND AREAS
TO THE NORTH. FOR AREAS IN THE SOUTHEAST THIRD...FREEZING RAIN
SHOULD BE THE MORE PREDOMINANT CHARACTER OF THE PRECIPITATION.
RIGHT NOW...AREAS NORTHWEST OF A EASTLAND TO DFW TO BONHAM LINE
COULD SEE TRAVEL IMPACTS DURING THE MORNING COMMUTE ON MONDAY
MORNING. ALSO...WE CAN NOT RULE OUT A LIGHT SNOW POTENTIAL FOR THE
RED RIVER COUNTIES ON MONDAY/MONDAY NIGHT.

THIS WINTER PRECIPITATION EVENT COULD DEVELOP INTO SOMETIME MORE
SERIOUS IF PRECIPITATION PRODUCTION SHOULD INCREASE DUE TO MORE
LIFT OR MORE INSTABILITY ALOFT. RIGHT NOW IT IS ONLY MEETING OUR
ADVISORY CRITERIA. HOWEVER...ANY AMOUNT OF ICE ON THE ROADWAYS
MONDAY MORNING WOULD BE A BAD THING.  75

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  71  58  68  39  45 /  20  10  10  10  20
WACO, TX              73  60  74  42  47 /  20  10  20  20  20
PARIS, TX             56  56  66  37  46 /  30  40  30  20  20
DENTON, TX            69  55  65  37  41 /  20  10  10  10  20
MCKINNEY, TX          67  57  67  39  46 /  20  20  20  10  20
DALLAS, TX            71  59  69  41  48 /  20  20  20  10  20
TERRELL, TX           69  61  71  40  47 /  20  30  20  20  20
CORSICANA, TX         72  60  72  42  50 /  20  30  20  20  20
TEMPLE, TX            72  61  75  42  49 /  20  10  20  20  20
MINERAL WELLS, TX     74  54  66  35  39 /  10   5  10  10  20

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

 /
Hazardous weather outlook, Feb 20, 4:44 AM CST, 5 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
444 AM CST FRI FEB 20 2015

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-211045-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
444 AM CST FRI FEB 20 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
TEXAS...NORTHEAST TEXAS AND SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ACCUMULATING WINTRY PRECIPITATION IS POSSIBLE ACROSS PORTIONS OF
NORTH TEXAS FROM SUNDAY EVENING THROUGH MONDAY EVENING. THE
AMOUNT AND EXACT LOCATIONS THAT ARE MOST LIKELY TO ACCUMULATE ICE
OR SLEET DURING THIS PERIOD REMAIN UNCERTAIN. HOWEVER...LOCATIONS
ALONG AND NORTHWEST OF A LINE FROM COMANCHE TO DALLAS TO BONHAM
APPEAR TO BE THE MOST LIKELY AREAS TO SEE ANY SIGNIFICANT ICE OR
SLEET ACCUMULATIONS AT THIS TIME.

ICE AND SLEET ACCUMULATIONS MAY RESULT IN TRAVEL OR POWER
DISRUPTIONS TO PORTIONS OF THE REGION AS EARLY AS MONDAY MORNING.
CHECK BACK FOR THE LATEST FORECAST AS THESE DETAILS ARE LIKELY TO
CHANGE THROUGH THE WEEKEND AS WE GET CLOSER TO THE EVENT.

SIGNIFICANT ACCUMULATIONS OF WINTRY PRECIPITATION ARE EXPECTED TO
COME TO AN END BY MONDAY EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAVANAUGH

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 20, 3:20 PM CSTWinter Storm WatchFWDBosque, Collin, Comanche, Cooke, Coryell, Dallas and 32 more37 hr

Nearby

Wind Advisories in Texas, 2015Every wind advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.